# SDR AALA202402234231

- Difficulty date: February 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 76,090 hours, 31,405 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D5313322820090
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK WINDSHIELD FRAMING PER EA 350076 THE RIGHT HAND CONTINUITY FITTING AT FR 2 AND Y0 NEEDS TO BE REPLACED. REPLACED RIGHT HAND CONTINUITY FITTING PER EA 350076.
